New universal spectral correlators

Ambjorn J, Akemann G (1996)
J.Phys. A 29(22): L555-L560.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ambjorn, J.; Akemann, GernotUniBi
Abstract / Bemerkung
We study the universal properties of distributions of eigenvalues of randommatrices in the large $N$ limit. The distributions fall in universality classescharacterized entirely by the support of the spectral density.
Erscheinungsjahr
1996
Zeitschriftentitel
J.Phys. A
Band
29
Ausgabe
22
Seite(n)
L555-L560
ISSN
0305-4470
eISSN
1361-6447
Page URI
https://pub.uni-bielefeld.de/record/1978588

Zitieren

Ambjorn J, Akemann G. New universal spectral correlators. J.Phys. A. 1996;29(22):L555-L560.
Ambjorn, J., & Akemann, G. (1996). New universal spectral correlators. J.Phys. A, 29(22), L555-L560. https://doi.org/10.1088/0305-4470/29/22/001
Ambjorn, J., and Akemann, G. (1996). New universal spectral correlators. J.Phys. A 29, L555-L560.
Ambjorn, J., & Akemann, G., 1996. New universal spectral correlators. J.Phys. A, 29(22), p L555-L560.
J. Ambjorn and G. Akemann, “New universal spectral correlators”, J.Phys. A, vol. 29, 1996, pp. L555-L560.
Ambjorn, J., Akemann, G.: New universal spectral correlators. J.Phys. A. 29, L555-L560 (1996).
Ambjorn, J., and Akemann, Gernot. “New universal spectral correlators”. J.Phys. A 29.22 (1996): L555-L560.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: cond-mat/9606129

Suchen in

Google Scholar